# SDR ASAA2024031348955

- Difficulty date: March 13, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL RIB AT STA 92.70 IS CRACKED AT 2ND, 3RD AND 4TH VERTICAL STIFFNERS. GROUNDED - YES. REPAIRED R/H HORIZONTAL RIB AT 92 IAW B737-800 SRM 55-10-09-2R-4.
